# SDR MASA2013090226772

- Difficulty date: September 2, 2013
- Submitted: September 2, 2013
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 20,254 hours, 16,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT SIGN 1 BULB INOPERATIVE.
